# SDR ASAA2021072635602

- Difficulty date: July 26, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,162 hours, 15,361 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Actuator
- Part number: 1226400
- Part serial: YU120429H
- Condition: Faulted
- Location: #2 Engine
- Part time: 27,846 hours, 8,926 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, #2 ENG HAS SHORT TIME FAULT 75-10452 THE VBV POSITION SIGNALS DISAGREE, ON MUILTIPLE FLIGHT LEGS. GROUNDED - YES. REMOVED AND REPLACED R/H VBV ON #2 ENGINE PER TECH SERVICES RECOMMENDATION, REF B737-800 AMM 75-32-02-400-802-F00 NO LEAK NOTED, OPS CHECK SUCCESSFUL OK FOR SERVICE, REF AMM 75-32-02-400-802-F00.
